Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Filtered and associated graded rings


Author: Jane Purcell Coffee
Journal: Bull. Amer. Math. Soc. 78 (1972), 584-587
MSC (1970): Primary 16A58; Secondary 18H15
DOI: https://doi.org/10.1090/S0002-9904-1972-13014-3
MathSciNet review: 0297815
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59-103. MR 30 #2034. MR 171807
  • 2. M. Gerstenhaber, On the deformation of rings and algebras, II, Ann. of Math. (2) 84 (1966), 1-19. MR 34 #7608. MR 207793
  • 3. P. A. Griffiths, The extension problem for compact submanifolds of complex manifolds. I. The case of a trivial normal bundle, Proc. Conference Complex Analysis (Minneapolis, 1964), Springer, Berlin, 1965, pp. 113-142. MR 32 #8362. MR 190952
  • 4. R. M. Walker, Algebraic curves, Princeton Math. Series, vol. 13, Princeton Univ. Press, Princeton, N.J., 1950. MR 11, 387. MR 33083
  • 5. O. Zariski, Characterization of plane algebroid curves whose module of differentials has maximum torsion, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 781-786. MR 34 #2576. MR 202716
  • 6. O. Zariski and P. Samuel, Commutative algebra. Vol. II, The University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 # 11006. MR 120249

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A58, 18H15

Retrieve articles in all journals with MSC (1970): 16A58, 18H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13014-3

American Mathematical Society